# SDR DALA2019042102538

- Difficulty date: April 19, 2019
- Submitted: April 21, 2019
- Operation: Air carrier
- Aircraft: N501DN
- Make and model: Airbus A350-941
- Aircraft serial: 0115
- Aircraft time: 7,284 hours, 754 cycles
- Engine: Rroyce TRENT1000A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Controller
- Condition: Failed
- Location: Nr 2 Eng Antiice
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHIP 3501-DIV- TO MSP DUE TO NUMBER 2 ENGINE ANTI-ICE VALVE FAILED CLOSED. CORRECTIVE ACTION: THE PRSOV WAS PLACED ON MEL LOCKED IN THE OPEN POSITION PER MEL 30-21-02A-. RT BLEED VALVE CONTROLLER REPLACED.
